# SDR CALA2013080790220

- Difficulty date: August 6, 2013
- Submitted: August 8, 2013
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 60,928 hours, 17,038 cycles
- Engine: Pwa PW2037
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Warning Message
- Condition: Illuminated
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE SEC CONT STATUS MESSAGE.
